# SDR BUHA2396001

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34A
- Make and model: Emb EMB-110P1
- Aircraft serial: 110350
- System (JASC): 2910 · Hydraulic System, Main
- Part: T Fitting
- Part number: MS21905D4
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRAULIC PRESSURE DUE TO CRACKED T-FITTING.  (X)
